# SDR FDKA200705223

- Difficulty date: May 23, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 12,883 hours, 12,199 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6098 ATL-AVL (1133 PHX LCL) - EMERGENCY OVERHEAD LIGHTS INOP AT EXIT ROW 12.  MX RECONNECTED THE ELECTRICAL CONNECTOR, OPS CHECK NORMAL.
